\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

On the vanishing contact structure for viscosity solutions of contact type Hamilton-Jacobi equations I: Cauchy problem

  • * Corresponding author: Wei Cheng

    * Corresponding author: Wei Cheng
The authors are partly supported by Natural Scientific Foundation of China (Grant No. 11871267, No. 11631006 and No. 11790272)
Abstract Full Text(HTML) Related Papers Cited by
  • We study the representation formulae for the fundamental solutions and viscosity solutions of the Hamilton-Jacobi equations of contact type. We also obtain a vanishing contact structure result for relevant Cauchy problems which can be regarded as an extension to the vanishing discount problem.

    Mathematics Subject Classification: Primary: 35F21, 49L25; Secondary: 37J50.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] G. Barles, Solutions de Viscosité des Équations de Hamilton-Jacobi, vol. 17 of Mathématiques & Applications, Springer-Verlag, Paris, 1994.
    [2] P. Cannarsa, Q. Chen and W. Cheng, Dynamic and asymptotic behavior of singularities of certain weak KAM solutions on the torus, Journal of Differential Equations, 2019, arXiv: 1805.10637. doi: 10.1016/j.jde.2019.03.020.
    [3] P. Cannarsa and W. Cheng, Generalized characteristics and Lax-Oleinik operators: Global theory, Calc. Var. Partial Differential Equations, 56 (2017), Art. 125, 31pp. doi: 10.1007/s00526-017-1219-4.
    [4] P. CannarsaW. Cheng and A. Fathi, On the topology of the set of singularities of a solution to the Hamilton-Jacobi equation, C. R. Math. Acad. Sci. Paris, 355 (2017), 176-180.  doi: 10.1016/j.crma.2016.12.004.
    [5] P. Cannarsa, W. Cheng, K. Wang and J. Yan, Herglotz' generalized variational principle and contact type Hamilton-Jacobi equations, Trends in Control Theory and Partial Differential Equations, 2019, arXiv: 1804.03411.
    [6] C. Chen and W. Cheng, Lasry-Lions, Lax-Oleinik and generalized characteristics, Sci. China Math., 59 (2016), 1737-1752.  doi: 10.1007/s11425-016-5143-4.
    [7] C. ChenW. Cheng and Q. Zhang, Lasry–Lions approximations for discounted Hamilton–Jacobi equations, J. Differential Equations, 265 (2018), 719-732.  doi: 10.1016/j.jde.2018.03.010.
    [8] Q. Chen, W. Cheng, H. Ishii and K. Zhao, Vanishing contact structure problem and convergence of the viscosity solutions, Comm. Partial Differential Equations, 2019, arXiv: 1808.06046.
    [9] F. Clarke, Functional Analysis, Calculus of Variations and Optimal Control, vol. 264 of Graduate Texts in Mathematics, Springer, London, 2013. doi: 10.1007/978-1-4471-4820-3.
    [10] E. A. Coddington and N. Levinson, Theory of Ordinary Differential Equations, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1955.
    [11] A. DaviniA. FathiR. Iturriaga and M. Zavidovique, Convergence of the solutions of the discounted Hamilton-Jacobi equation: convergence of the discounted solutions, Invent. Math., 206 (2016), 29-55.  doi: 10.1007/s00222-016-0648-6.
    [12] A. F. Filippov, Differential Equations with Discontinuous Righthand Sides, vol. 18 of Mathematics and its Applications (Soviet Series), Kluwer Academic Publishers Group, Dordrecht, 1988, Translated from the Russian. doi: 10.1007/978-94-015-7793-9.
    [13] B. Georgieva and R. Guenther, First Noether-type theorem for the generalized variational principle of Herglotz, Topol. Methods Nonlinear Anal., 20 (2002), 261-273.  doi: 10.12775/TMNA.2002.036.
    [14] B. Georgieva and R. Guenther, Second Noether-type theorem for the generalized variational principle of Herglotz, Topol. Methods Nonlinear Anal., 26 (2005), 307-314.  doi: 10.12775/TMNA.2005.034.
    [15] R. B. Guenther, C. M. Guenther and J. A. Gottsch, The Herglotz Lectures on Contact Transformations and Hamiltonian Systems, Juliusz Schauder Center for Nonlinear Studies. Nicholas Copernicus University, 1995.
    [16] H. IshiiH. Mitake and H. V. Tran, The vanishing discount problem and viscosity Mather measures. Part 1: The problem on a torus, J. Math. Pures Appl. (9), 108 (2017), 125-149.  doi: 10.1016/j.matpur.2016.10.013.
    [17] H. IshiiH. Mitake and H. V. Tran, The vanishing discount problem and viscosity Mather measures. Part 2: Boundary value problems, J. Math. Pures Appl. (9), 108 (2017), 261-305.  doi: 10.1016/j.matpur.2016.11.002.
    [18] D. E. Varberg, On absolutely continuous functions, Amer. Math. Monthly, 72 (1965), 831–841, https://doi.org/10.2307/2315025. doi: 10.1080/00029890.1965.11970623.
    [19] K. WangL. Wang and J. Yan, Implicit variational principle for contact Hamiltonian systems, Nonlinearity, 30 (2017), 492-515.  doi: 10.1088/1361-6544/30/2/492.
    [20] K. WangL. Wang and J. Yan, Variational principle for contact Hamiltonian systems and its applications, J. Math. Pures Appl. (9), 123 (2019), 167-200.  doi: 10.1016/j.matpur.2018.08.011.
  • 加载中
SHARE

Article Metrics

HTML views(271) PDF downloads(278) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return